Archived

This topic is now archived and is closed to further replies.

os4829172

Hiding Scarring On Accutane

2 posts in this topic

I'm 17, male, and currently on roaccutane at 60mg/day , approaching the end of my 3rd month on the medicine.

I have one or two active pimples remaining but it seems as though these are on their way out and there don't seem to be any new ones coming through. (touch wood)

The problem I have is that both sides of my face, not so much my forehead or nose,are covered in red scars from where I have previously had acne.

However, when running my hand over my skin it is smooth with no real holes/lumps, maybe not perfect to the touch but no more imperfections than the average clear-skinned person.

I was wondering if I started to apply a self-tanning product to make my skin ever so slightly darker would this make the scars less noticeable?

It still being very wintery weather and living in England I don't want to go very dark, as i will stick out like a sore thumb... just enough to hide the red/white contrast on my face.

The main questions I have are

1: Would the fact that I'm on roaccutane affect this desicion at all?

2: Would the self-tanning product clog my pores or anything and start bringing back more acne?

3: Could this attempt at hiding scarring have the opposite effect, making the red marks/scars more noticeable by making them even darker?

4: If you think this is a good idea can you suggest some products for me to use!

Thank you I'm advance for your help, sorry about the length of my question, I hope I was as clear as possible

Almost forgot, here are some pictures of the red marks on my cheeks, to give you an idea of what we're dealing with... As you can see they do look quite bad, which is why I want to hide them

http://s11.postimg.o...25pbj/image.jpg

http://s11.postimg.o...o11f3/image.jpg

Share this post


Link to post
Share on other sites

I would stay away from putting fake tan on my face while being treated with Roaccutane.

Most tans contain dihydroxyacetone (DHA) which reacts with the amino acids on the skin’s surface to turn it brown

The red marks will fade in time.

Use cover up, mineral based til they slowly fade. Bare minerals have a great cover up "summer bisque" is the best.


Acne vulgaris from puberty. Roaccutane from 21.
Vbeam laser damaged my skin at 39

Scars and made me break out again.
Don't ever use this laser!!

Or any really unless its a

Dermatologist or Plastic Surgeon

that is performing the procedure.
Only way to avoid scarring and breakout was roaccutane.
Started Roaccutane August 2012 Finished Roaccutane in June 2013.


Share this post


Link to post
Share on other sites